# SDR AALA20161213019

- Difficulty date: December 7, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 2,614 hours, 998 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Part serial: 160137061
- Condition: Contaminated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAXI OUT A FLIGHT ATTENDANT REPORT SMOKE AND FIRE IN THE FIRST CLASS NR 1 OVEN. MAINTENANCE FOUND A PIECE OF PAPER TAPED TO THE BACK OF THE OVEN RACK. REMOVED AND REPLACED OVEN IAW AMM 25-35-19. OPERATIONAL CHECK GOOD.
